# SDR IPXA2019080545299

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 43,250 hours, 6,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U581751
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5" X 1.5" HOLE IN FLOOR BOARD ON EDGE BAND AT BS 2280.  FABRICATED A NEW FLOOR PNL IAW B747-5320-4268-A.
